# SDR J7SA20200602001

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N575FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20578
- Aircraft time: 6,198 hours, 3,748 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT OF KPSP, THE CREW EXPERIENCED A LOUD NOISE FOLLOWED BY A JOLT, HARSH GRINDING SOUND, NOTICEABLE YAW AND A BRIEF L ENG EXCEED CAS MESSAGE, EMERGENCY DECLARED.  AFTER REDUCING POWER, A HARSH GRINDING SOUND WAS HEARD.  PROCEDURES FOLLOWED FOR ENGINE SHUTDOWN.  AIRCRAFT LANDED WITHOUT INCIDENT AT KPSP.
